# SDR SWIA202265931

- Difficulty date: May 20, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 85 BETWEEN STRINGERS 26R-27R CORRODED     (C-CHECK RO 6/14/2022)    REMOVED AND REPLACED SHEAR CLIP FR 85 STRINGER 26R-27R REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06. APPLIED C.I.C. REF CPM 51-25-00. SEE CONTINUE CARD FOR WORK PERFORMED.
